On the density of coprime tuples of the form (n, [f1(n)],...,[fk(n)]), where f1,...,fk are functions from a hardy field

Vitaly Bergelson*, Florian Karl Richter

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

Let k ε N and let f1,...,fk belong to a Hardy field. We prove that under some natural conditions on the k-tuple (f1,...,fk) the density of the set exists and equals where Z is the Riemann zeta function.

Original languageEnglish (US)
Title of host publicationNumber Theory - Diophantine Problems, Uniform Distribution and Applications
Subtitle of host publicationFestschrift in Honour of Robert F. Tichy's 60th Birthday
PublisherSpringer International Publishing
Pages109-135
Number of pages27
ISBN (Electronic)9783319553573
ISBN (Print)9783319553566
DOIs
StatePublished - Jun 1 2017

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the density of coprime tuples of the form (n, [f<sub>1</sub>(n)],...,[f<sub>k</sub>(n)]), where f<sub>1</sub>,...,f<sub>k</sub> are functions from a hardy field'. Together they form a unique fingerprint.

  • Cite this

    Bergelson, V., & Richter, F. K. (2017). On the density of coprime tuples of the form (n, [f1(n)],...,[fk(n)]), where f1,...,fk are functions from a hardy field. In Number Theory - Diophantine Problems, Uniform Distribution and Applications: Festschrift in Honour of Robert F. Tichy's 60th Birthday (pp. 109-135). Springer International Publishing. https://doi.org/10.1007/978-3-319-55357-3_5